Can overdose of jelar sulph200 , cal sulph 6x and tubefculinum200 induces chronic urticaria in 4yrs old child08/30/2018
Height: 4 feet 4 inches
Weight: 26 kg
My daughter is suffering from chronic urticaria since May2013 (when she was 4 years old), Which were triggered during the above following prescribed homeopathic drugs when she was suffering to normal cough cold problem..
Hepar sulph 200, 10pills BD
Tuberculinum200, 10pills Alternate days
Cal sulph 10 pills TDS
All for 15 days
On completion of these drugs, her cough/cold issues were completely resolved, After 2 months, when i again met to same homeopathic doctor regarding my wife's health issue, he again gave Tuberculinum200, 10 pills in alternate days for next 15 days.
But at this time, after giving 2nd dose, my daughter had started rashes from back side of both ears and since that time she is still suffering from chronic urticaria.
So we immediately consulted to doctor, but he refused that it is because of drugs given by him.
Then we consulted to allopathic doctors for 1 months and gave some treatments but the problem were not cured..then we consulted to homeopathic doctor they had given NAXVOMICA and some other drugs..when she were not getting well then we again switched to allopathic treatment..since that time she is on allopathic treatments.
During such urticaria episodes she has red rashes and hives all over the body with incensed itching and some time burning also. Sometimes ,she also have swelling on lips, ears and joints as well..sometimes ring worms on scalp and forehead,dendruff in scalp, very ittchy skin and get worse in night.
Allopathic doctors have done almost all tests but not able to conclude the cause..
Initially this problem were happened every day even were not controlled with many anti histaminic drugs as well.
Now for last six months she seems to be better as we have stopped all antihistaminic drugs and she gets very few rashes..but whenever she suffered from any viral infections suddenly the urticaria problem is also triggered simultaneously. This problem is also triggered when having fever and during weather transition.
What should be the cause of this problem.. is this problem happened due to over dosages of these homeopathic medicine (Hepar sulphur200c and tuberculinum200)..
if yes how long these effects will persist.. is still possible to antidote effects of these medicines.
I have consulted to a homeopathic doctor, he said due to repeated and high dosage of hepar sulph and tuberculinum, her immune system is treating everything like any food, dust etc as foreign body and responding for creating IgE, that in turn does urticaria.
Her current IgE count is 780..
Is it proving of hep sulphur and tuberculinum, as she has many symptoms of these medicine.